| Model Number |
5400200000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: three events were reported for this quarter.Product return status: one device was received.Two device investigation types have not yet been determined.Additional information: three devices were not labeled for single-use.Three devices were not reprocessed or reused.
Event or Problem Description
This report summarizes three malfunction events in which the device reportedly overheated.Three events had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 3 previously reported events are included in this follow-up record.Product return status: 2 devices were received.1 device investigation type has not yet been determined.
Event or Problem Description
This report summarizes 3 malfunction events in which the device reportedly overheated.3 events had no patient involvement; no patient impact.
Event or Problem Description
This report summarizes 6 malfunction events in which the device reportedly overheated.6 events had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 3 events were previously reported during the reporting quarter; however, 3 previously reported events were included under mfr report # 3015967359-2022-01487 but should be included under this report.6 previously reported events are included in this follow-up record.Product return status: 6 devices were received.